Jump to content

All Activity

This stream auto-updates

  1. Last week
  2. Earlier
  3. until
    The 12th World Congress for Hair Research will be held at the Melbourne Convention & Exhibition Centre, Australia, from 18 – 21 November 2022 and will focus on new knowledge and emerging treatments of hair disease. Don’t miss your opportunity to connect with industry colleagues and friends at this world class event. Melbourne is regularly given the title as the world’s most livable city and will soon be Australia’s largest city. It is vibrant, cosmopolitan and safe. April, in autumn, is the best time to see Melbourne, with average temperatures of 21 degrees Celsius (63°F), low humidity and an overnight minimum of 12 degrees (54°F). Key Dates Abstract Submission Open – 9 April 2021 Early Bird Registration Open – 9 April 2021 Abstract Submission Deadline – 14 June 2022 Author Notification – 12 July 2022 Early bird deadline – 5 October 2022 Standard rate deadline – 15 November 2022 For more information and to register: https://hair2022.org/
  4. until
    WELCOME Dear Friends and Colleagues, After the tremendous success of the past meeting we hold in Sitges in 2019 and the excellent feed back we received from the attendees, the scientific societies, the speakers, chairmen and the industry, we have decided to give some continuity to the 11th World Congress for Hair Research that took place in Sitges (Barcelona) and we are happy to announce the next First Barcelona Hair Meeting: A practical approach to hair problems with international speakers. Continuing the tradition set by the Hair Research Societies, the Congress will be a comprehensive and international hair research meeting for the advancement of knowledge in hair growth, trichoscopy, hair and scalp diseases and we will specifically focus on new aspects and the recent advances in the research of the therapeutical tools on clinical care. We look forward to welcoming you in Barcelona! For more information: https://barcelonahair.org/
  5. Hi Paul

    I would be very interested in any responses you get to your question about PRP use.

    This forum does not seem to be ideally set up for this sort of query. 

    I am part of many whatsapp groups were there is really great dialogue on questions like this - perhaps the BHNS should set up a whatsapp group for members?

  6. The British Hair and Nail Society has aimed to deliver a Nail Disease Update Day Course/ Conference on an alternate basis over the last 6 years. To register go to: Nail Disease Update Day- British Hair and Nail Society (BHNS) (eventsforce.net) We aim to capture national and international experts in the field of nail disease and surgery to update our attendees on the most up to date knowledge in the field. Traditionally, the talks have been pitched at practicing Consultants who already see nail disease intermittently in their practice and are looking to expand their level of knowledge and confidence in detail. Important Information The day will be recorded and available to all registered delegates 4 weeks after the live date. Before registering for this meeting please ensure that you are able to attend as cancellations will be subject to a cancellation fee. Your registration at this event will only be guaranteed once we have received full payment and we strongly advise that you wait until you have received your full booking confirmation prior to booking study leave. Thank you Finally we would like to thank you for your interest in this event and would encourage you to complete the evaluation form that you will be sent after the event. Your feedback is vital to the organisers in amending future programme to meet your needs and important to use to ensure we can deliver events that meet your expectations. If you have any general questions or comments, please contact the Conference Department using the details below: Email: conference@bad.org.uk Tel: 0207 391 6357 British Association of Dermatologists, Willan House, 4 Fitzroy Square, London W1T 5HQ
  7. until
    To register please go to: https://www.eadvcongress2021.org/
  8. To register please go to: https://hair2022.org/ Key Dates Abstract Submission Open – 9 April 2021 Early Bird Registration Open – 9 April 2021 Abstract Submission Deadline – 15 November 2021 Author Notification – 13 December 2021 Early bird deadline – 11 March 2022 Standard rate deadline – 15 April 2022
  9. until
    Postponed from 2020 due the coronavirus pandemic, the 19th EHRS meeting will take place in Sheffield in 2023. To register for the event please go to: https://www.ehrs2020.org/ COVID-19 Update We are sorry to have to announce the cancellation of our 3 day meeting, which was due to take place 18th – 20th June 2020 in Sheffield, South Yorkshire. We have been following the global developments surrounding COVID-19 very closely and the safety of our delegates, faculty, and the community as a whole is our priority. We were due to have a large attendance with faculty and delegates from all over the world, and given the current situation, this would now not be possible. We are pleased to announce however that you will be able to attend EHRS in Sheffield in 2023 instead! Please put Thursday 15th – Saturday 17th June 2023 in the diary for EHRS 2023. Stay safe, and we look forward to seeing you in 2023 if not before. Claire Higgins
  10. Hair and Nail Registrar Training Day Dates: 10th September 2021 Venue: Virtual Organiser: British Hair and Nail Society (BHNS) Contact: Rose Wilmot, BHNS Secretary Email: conference@bad.org.uk Programme: 09:00 - Introduction (BHNS President) (10 mins) - Anita Takwale 09:10 - Anatomy of the nail unit (20 mins) - Athina Fonia 09:30 - Nail dermoscopy - tips (20 mins) - Dhruv Laheru Break (10 mins) 10:00 - Common Nail disorders part 1 - infections (30 mins) - Anita Takwale 10:30 - Common Nail disorders part 2 - inflammatory / systemic (30 mins) - Megan Mowbray Break (10 mins) 11:10 - Biology of hair (30 mins) - Prof Andrew Messenger 11:40 - Genetic hair and nail talk (40 mins) - David De Berker Lunch (50 mins) 13:10 - Dermatopathology for hair and nails (50 mins) - Iskander Chaudhry Break (10 mins) 14:10 - Scarring alopecia (40 mins) - Yusur Al-Nuami 14:50 - Non scarring alopecia (40 mins) - Neki Meah 15:30 - Alopecia UK (10 mins) - Amy Johnson 15:40 - Close of meeting - Anita Takwale Register here: https://www.eventsforce.net/bad/frontend/reg/thome.csp?pageID=109973&eventID=353&CSPCHD=000001000000hru0YSS1ZqUWVS_nbYyK21v8vTpcIi_TIMnKtb
  1. Load more activity
×
×
  • Create New...